RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 4, Number 2  


The expansion of algebraic numbers into continued fractions
A. D. Bruno
211
Cylindrical functions of two variables
A. S. Yudina
222
Estimates of the error of a Runge-Kutta method and the choice of optimal meshes
A. N. Tikhonov, A. D. Gorbunov
232
Necessary and sufficient conditions for good definition of boundary value problems for systems of ordinary difference equations
V. S. Ryaben'kii
242
A double sweep method for the solution of difference boundary value problems
I. D. Sofronov
256
Asymptotic forms of the eigenvalues of nonselfadjoint boundary value problems
Yu. N. Dnestrovskii, D. P. Kostomarov
267
Difference schemes with a separable operator for general second order parabolic equations with variable coefficients
E. G. D'yakonov
278
A numerical method for solving certain optimal control problems
B. N. Pshenichnyi
292
Calculation of the flow about blunt bodies with a retracted shock wave in an equilibrium dissociating gas
O. M. Belotserkovskii, M. M. Golomazov, N. P. Shulishnina
306
Three problems on the vibrations of a viscous fluid
N. J. Bagaeva, N. N. Moiseev
317
Second order simulation as applied to one machine
А. Akhmedov
327

Scientific communications
A method of reorthogonalization of a system of vectors
V. N. Kublanovskaya
338
Approximate evaluation of eigenvectors
B. P. Pugachov
340
On the rate of convergence of the Bubnov-Galerkin method
A. V. Dzhishkariani
343
On a theorem of Whipple
V. A. Dzhrbashyan
348
The closure of computation processes and the method of successive substitution
I. Babushka, È. Vitasek, M. Prager
351
On a method for the solution of the diffraction problem (Two-dimensional case)
V. V. Kravtsov
354
The application of the perturbation method to linear equations with a distributed delay
A. M. Rodionov
358
Asymptotic solution of the equation of motion of certain conservative systems with slowly varying parameters
V. A. Yaroshevskii
363
Optimization in stochastic models
L. S. Gurin
367
Conditions for the existence of a solution of a system of linear equations of transportation type with prohibitions
V. S. Mikhel'son
370
On a method of choosing the new basic variable in the simplex method of linear programming
V. A. Mash
376
On a method of distribution of random experiments in the solution of multi-extremal problems
I. B. Mockus
380

Scientific information
Н. Обрешков. Нули полиномов. Рецензия
A. Kharadze
386
Е. Нillе. Analytic function theory. Book Review
N. A. Davydov
387
С. К. Годунов, В. С. Рябенький. Введение в теорию разностных схем. Рецензия
E. G. D'yakonov
388
Г. Н. Положий. Численное решение двумерных и трехмерных краевых задач математической физики и функции дискретного аргумента. Рецензия
B. M. Budak
390
G. Leitmann. Optimization techniques with applications to aerospace systems. Book Review
M. K. Kerimov
391
В. V. Dеan, М. W. Sasiеni, S. К. Gupta . Mathematics for modern management. Book Review
J. V. Romanovsky
392
J. Рiеhlег. Einfixhrung in die Lineare Optimierung. Book Review
U. Kh. Malkov
393
Bibliography
M. K. Kerimov
393
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020